| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported, ¿i found a hair in a 5fr picc kit stuck in a blade.I can assure you that it wasn¿t our hair.¿ no other information was provided.Additional information provided 01/12/2024: it was reported, ¿i had to switch out the kit.We found the hair in the middle of the procedure.No patient impact.¿.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material is inconclusive due to the state of the returned sample.One photograph of a kit tray was returned for evaluation.An initial visual observation of the photograph showed an open kit tray with a hair in one of the compartments.Use residue was observed on some of the kit components in the returned photograph.While a hair was observed in the kit tray, it was not possible to determine when or where the kit came into contact with the hair.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description